Nellie Andreeva

When it announced its midseason plans last month, CBS slated reality series Undercover Boss as a bridge between the two cycles of The Amazing Race on Sunday, beginning Jan. 15. Today, the network set a return date for The Amazing Race, Feb. 19. After 3 original telecasts on Sunday, Undercover Boss will relocate to Fridays at 8 PM, taking the slot of struggling freshman drama A Gifted Man, which will shift to 9 PM. Beginning Feb. 17, the Friday 9 PM time period’s occupant, CSI: NY, will go on hiatus until March 30 after A Gifted Man, which received a short 3-episode back order, finishes its freshman run. Here is CBS’ tweaked midseason schedule for Friday and Sunday:

CBS Friday, Effective Feb. 17

8:00-9:00 PM              UNDERCOVER BOSS (Time Period Premiere)

9:00-10:00 PM            A GIFTED MAN (Time Period Premiere)

10:00-11:00 PM          BLUE BLOODS

CBS Sunday, Effective Feb. 19

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE (20th Edition Premiere)

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          CSI: MIAMI

CBS Friday, Effective March 30

8:00-9:00 PM              UNDERCOVER BOSS

9:00-10:00 PM            CSI: NY

10:00-11:00 PM          BLUE BLOODS

TV Editor Nellie Andreeva - tip her here.

For all of Deadline's headlines, follow us @Deadline on Twitter.